MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 2.8MM CANNULA WITH 1 ROTATING STOPCOCK; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE 2.8MM CANNULA WITH 1 ROTATING STOPCOCK; ACCESSORIES, ARTHROSCOPIC
Model Number 0502711530
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was an incomplete procedure.
 
Event or Problem Description
It was reported that there was an incomplete procedure.
 
Additional Manufacturer Narrative
Alleged failure: on (b)(6) 2022, having a patient anesthetized and preparing to start the surgery, they assembled the instruments and realized that the body of the cannula detached from its base.[update - the problem was discovered before starting the procedure, when they were preparing the material on the arsenal table.The patient was only anesthetized but no incision had been made.The device detach outside the patient.The procedure could not be performed due to lack of the instrument and the patient was woken up.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be rough handling during sterilization, product use, and/or product transport.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
2.8MM CANNULA WITH 1 ROTATING STOPCOCK
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13758714
Report Number0002936485-2022-00119
Device Sequence Number5149463
Product Code NBH
UDI-Device Identifier07613327062793
UDI-Public07613327062793
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT DEVIC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502711530
Device Catalogue Number0502711530
Device Lot Number1607855
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown